# SDR QMLA2014011314005

- Difficulty date: January 13, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N4497Y
- Make and model: Snias AS350B3
- Aircraft serial: 4497
- Aircraft time: 3,082 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 659 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING THE RETURN FLIGHT FROM UMC, THE PILOT SWITCHED ON THE CABIN VENT BLOWER.  THE MEDICAL CREW IMMEDIATELY SMELLED A BURNING SMELL COMING FROM THE VENTS.  THE PILOT TURNED THE VENT BLOWER OFF & THE SMELL DISSIPATED.  THE PILOT PERFORMED A PRECAUTIONARY LANDING AT A NEARBY AIRPORT.  AFTER THOROUGH INSPECTION NO DISCREPANCIES WERE NOTED.  THE ACFT WAS GND RAN & VENT BLOWER OPERATED WITH NO DEFECTS.  ALL CB`S WERE CHECKED, REMOVED PANELS NECESSARY TO INSPECT AVIONICS WIRING WITH NO DEFECTS FOUND.  THE ACFT WAS RETURNED TO SERVICE & FLOWN AROUND THE AIRPORT FOR 20 MINUTES WITH NO DEFECTS NOTED.
